Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Breath having garlic smell, red patches on skin, dizzy eyes. Possible reason?

My grandson came to us from his father, this weekend, with garlicy like breath, large red patches on skin during bath and after, and dizzy eyes upon wakening. he has NEVER had any of these things before. We know the father is mean, and we have been in contact with the pediatrician and state police. What could this mean???
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. Bad breath is a common problem. It is called halitosis and is easily treated with mouth wash gels and gargles. Red patches on your skin and dizzy eyes are concerning and wonder if this is due to an allergic reaction to something new that you were exposed to. If you are suspecting abuse please report to the police as soon as possible. A doctor should also be in the know and be able to help.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor